# SDR USAA040380

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 1 INCH AREA, FLOOR SUPPORT BEAM, FS 993, RBL 14-44.  MANUFACTURED NEW SUPPORT ANGLE PER BOEING DWG 65C19883.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
